# SDR UALA2011122307097

- Difficulty date: December 23, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 62,984 hours, 9,083 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 7858972
- Part serial: 97
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT FWD LOSS OF RIGHT FORWARD WINDOW HEAT.  (ADVISORY)  REPLACED RT WINDOW HEAT CONTROL UNIT PER MM, OPS CHECKS OKAY.
